# SDR GAIA01076OP

- Difficulty date: February 28, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N901RF
- Make and model: Boeing 727259
- Aircraft serial: 22476
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1806 - DEN - NR 3 FIRE WARNING BELL AND LIGHT SOUNDED AND ILLUMINATED INTERMITTENTLY DURING CLIMB-OUT.  THROTTLE WAS RETARDED AND WARNINGS CEASED.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO DEN.  FOUND TWO CLAMPS LOOSE ON NR 3 ENGINE FIRE LOOP.  RE-SET CLAMPS AND RAN ENGINES AT TAKEOFF POWER AND CRUISE POWER SETTINGS.  COULD NOT DUPLICATE PROBLEM.  SYSTEM OPERATES GOOD ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
